Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Took primolut-n to postpone periods. Started gastric problem, feeling sick, not able to sleep. What to do?

I wanted to postpone my periods, which were to start around 24th of March. From 21 March I started taking primolut-n twice a day. Yesterday night I had severe gastric problem and feeling of unwellness, could not sleep the whole night. Please advise me what should I do???
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
it is unlikely that the primolut was related to your gastric symptoms for two reasons. firstly, if generally does not have that side effect, and secondly, because you were using the medicine for a few days and tolerated before, so it shouldn't suddenly start causing these problems. I would guess that you may have gotten a stomach virus, or some food poisoning. if that is the case, the symptoms should resolve in a day or two. you should rest, drink as much fluid as you can, and you can continue the medicine as prescribed. if the symptoms get worse or do not resolve, you should call your doctor. I hope this was helpful, if you have any more questions please feel free to ask me.
Answered: Wed, 26 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor